# SDR ASAA2015052011803

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,973 hours, 9,437 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Vibration
- Location: Nr 2 Engine Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 VIB VARIES BETWEEN .7 AND 2.7 IN DIFFERENT PHASES OF OPERATION.  ACFT GROUNDED.  ACCOMPLISHED FAN LUBE IAW T/C 78472002, ACCOMPLISHED.  VIBRATION SURVEY IAW AMM 71-00-00.  ALL PARAMETERS PASSED.
